NIST logo

Publication Citation: Approximating Limit Cycles of a Van der Pol Equation with Delay

NIST Authors in Bold

Author(s): David E. Gilsinn;
Title: Approximating Limit Cycles of a Van der Pol Equation with Delay
Published: January 15, 2004
Abstract: In this paper a theorem of Stokes is used to establish the existence of a periodic solution of a Van der Pol equation with fixed delay in the neighborhood of an approximating solution that satisfies a certain noncriticality condition.
Proceedings: Proceedings of Dynamic Systems and Applications 4 (2004)
Pages: pp. 270 - 276
Location: Atlanta, GA
Dates: May 21-24, 2003
Keywords: adjoint equation;characteristic multiplier;delay differential equation;noncritical solution;Van der Pol equation;variational equation
Research Areas: Math, Modeling
PDF version: PDF Document Click here to retrieve PDF version of paper (114KB)